I was doing so good for the last couple of days...and then I started researching the effects of Retin-A use during the first trimester and...now I'm concerned.
I have been a Retin-A user (strongest perscription) for many years now. I used the product - up until I conceived - every night. After conception, I cut my usage down to every other night until I found out I was pregnant...about 3 weeks.
I'm now wondering if this had any effect on the development of the fetus? I've contacted a couple pharmacists, the retin-a customer service line, etc...and was not very reassured.
Does anyone have any experience with this or know anyone that has?
I've been looking up some things on this on the internet and this is what I've come up with. I copied and pasted it. Hope it helps, sweetie!
"Women of childbearing age should avoid becoming pregnant while taking this drug. While Retin-A is not known to be harmful to the fetus, other drugs related to vitamin A pose an increased risk of birth defects."
"Pregnancy While on Retin-A
Question: I am two months pregnant and have used Retin-A (0/025% Tretinoin) for the warts on my arm. I've used an amount similiar to the size of a pea on and off maybe ten times. Have I caused irreparable damage? Is there anything I can do to reverse it? I would appreciate anything you could tell me. I'm pretty close to being frantic.
Answer: Probably not, but, you won't know for certain til birth. Does your doctor know? You will need some type of additional monitoring/analysis."